# SDR CALA0000630

- Difficulty date: May 6, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SEAT TRACK CORRODED AT STA 1110 - 1220, LBL 44.  THE TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-10-04, 51-10-03, 51-30-01, AND SRM 53-05, FIGURE 4F.
